# SDR VNAA0301029

- Difficulty date: January 26, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Aircraft time: 20,196 hours, 17,680 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 1180001
- Part serial: 1083
- Condition: Failed
- Location: Right
- Part time: 19,446 hours, 17,022 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE CREW RECEIVED A RIGHT HAND GENERATOR FAIL CAS MESSAGE AND ABORTED TAKE OFF.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND GENERATOR CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
